I am a 22yr old female, one daughter who will be two in March.
I have been getting headaches for over seven months now that are getting worse. The past few months have been very difficult as I get them to the point that I am stuck in the bathroom throwing up and shaking 3-4 times a week.
I have no idea what is causing them, sometimes it happens late afternoon sometimes I wake up with them there is no time pattern or food pattern. When I get these migraines it always starts in the back of my head about a thumbs length up from my neck on the right side, and there will be a bump about the size of a grape. If I don't have a migraine it is not there. As it gets worse my right eye hurts with a pressure feeling and I just want to keep my eyes closed.
I additionally have other things that I am not sure would be related but here is a list: lightheaded, sudden shortness of breath with out exercise, right leg numbness, sharp pain in chest when breathing in like my chest going to pop, tiredness ( sleep 8 or more hours and after being awake for 3-4 hours I am exhausted and have to fight to stay awake.), I am losing control over speech (i find myself having to think harder about how to say a word, for some reason it becomes hard to say something simple like wagon.)
I went to the Dr and she did an CT Scan and blood work, I had a low level of VD and everything else was fine. My BP was 94/70 this morning she said everything came back normal and prescribed me Hydrocodone for when the migraines get to the point I can't do anything.
I don't want to just take more medicine to cover up the pain I want to figure out what is going on is it a migraine or something else. I have an almost 2 year old to raise and it becomes very difficult when I get these attacks and my husband is at work.
Could there be something else wrong and the migraines just a symptom? What would be the best doctor to see.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?